# SDR SWI2024F00204

- Difficulty date: December 1, 2023
- Submitted: March 12, 2024
- Operation: Air carrier
- Aircraft: N976SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7952
- Aircraft time: 44,340 hours, 37,818 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: UNKNOWN
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE AREAS OF CORROSION FOUND ON R/H SIDE SEAT RAIL FROM 409+112 TO 461   (C-CHECK RO 3/9/2024)   REMOVED,AND INSTALLED  NEW R/H SIDE SEAT RAIL AT FS 409+112 - 461 REF CRJ200 AMM 53-01-11-000-802 AND  CRJ200 AMM 53-01-11-400-802, COMPLIED WITH ALL STEPS OF REO REF REO 601R-53-00-055 REV C DATED 2017-03-21 REPAIR B STEP 2., TOOL: ASSET#9692 CAL.DUE.DATE#29/FEB/24. SEE CONTINUATION CARD FOR DETAILS
